# SDR 96ZZZX741

- Difficulty date: December 19, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1547N
- Make and model: Skrsky S76A
- Aircraft serial: 760088
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 7615009100051A
- Condition: Debonded
- Location: M/R
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 500-HOUR INSPECTION, FOUND BLADE SKIN DEBONDED.  LOWER SURFACE OVER SPAR AT BLADE TIP.
